# SDR ASAA2014122410050

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,291 hours, 2,653 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARGO FIRE TEST,  DETECTOR FAULT LIGHT ILLUMINATED AFT WARNING LIGHT DOSE NOT ILLUMINATE ON A LOOP.  ACFT GROUNDED.  TESTED FWD AND AFT DETECTORS ON A, B, NORM 10 TIMES.  AFT LIGHT CAME ON EACH TIME.  DETECTORS FAULT LIGHT DID NOT ILLUMINATE. PERFORMED GVI OF EACH AFT CARGO SMOKE DETECTORS, NO DEFECTS NOTED.
